# SDR CA151103003

- Difficulty date: November 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 3100 · Indicating/Recording System
- Part: Lens
- Part number: MS250412
- Condition: Mismanufactured
- Location: Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ALL NEW INDICATOR LIGHT PURCHASED, HAVE A PROBLEM OF COMING APART WHEN TRYING TO UNSCREW LENSE FROM BASE.  WHEN A PILOT TRIES TO UNSCREW LENS TO REPLACE BULB THE INNER SCREW THREADS STAY IN BASE AND NOT THE LENS HALF.  WHEN THIS HAPPENS THERE IS NO WAY OF REPLACING BULB WITHOUT SOMEHOW GETTING THREADS OUT OF BASE.  WHEN A PILOT GETS A NO GREEN GEAR DOWN LIGHT AND WANTS TO CHECK BULB FOR BEING BURNED OUT AND CANNOT, THIS COULD POSE A PROBLEM.
